# SDR ABXA9801000

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576947120
- Condition: Cracked
- Location: Ws 766.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER RIB CRACKED FORWARD OF ACCESS PANEL, STATION XFS 766.250.  REPAIRED IAW SRM 57-3-1, 51-1-20D, 51-1-8 AND DWG 576947122.
